MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; 1LYR TRY 16FR 10ML 100% SILTMP SNP

MEDLINE INDUSTRIES, LP; 1LYR TRY 16FR 10ML 100% SILTMP SNP
Catalog Number URO175816T
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, on (b)(6) 2025 the foley balloon ruptured "hours after insertion".The customer reported a new foley catheter was inserted due to the reported issue.
 
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025 the foley balloon ruptured "hours after insertion".The customer reported a new foley catheter was inserted due to the reported issue.The customer did not report any serious injury related to the reported event.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Update to d4: lot number.Update to h6: type of investigation.Update to h6: investigation findings.

Common Device Name
1LYR TRY 16FR 10ML 100% SILTMP SNP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21904086
Report Number1417592-2025-00197
Device Sequence Number18325186
Product Code OHR
UDI-Device Identifier10193489988505
UDI-Public10193489988505
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberURO175816T
Device Lot Number25ABQ594
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight43 KG